I just had my first Depo shot mid February. For the last few days I’ve been spotting. Today I had a long string of discharge come out of me. It was about 3 inches long, and so thick that I felt it when it came out. I thought it was jsut a lot of blood, but it was actually it’s own independent string of discharge. Much of it was red, probably from the spotting, and part of it was somewhat cloudy.
What is your question please? Is it that you want to know why the mucus?
It's common with Depo. As are other hormonal symptoms that you'd get with a period or pregnancy, or other hormonal change in the body.
I suggest reading my other replies to other posts on this group, if you haven't done your research before putting Depo in your body. There are things you should know regarding risks such as brittle bone disease, & how you might try to prevent it or lessen its development.
It can take up to 18 months to regain your fertility from the point you miss your shot. For some, it's sooner, for others, longer, even if you just have the 1 shot. The Manufacturer advises that.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2014 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 10 Mar 2015 • 1 answer
Updated 10 Oct 2016 • 2 answers
Updated 6 Aug 2017 • 2 answers